Search


 
Issue Title
 
Vol 46, No 2 (December 2015) Existence and multiplicity of positive solutions for a Schrodinger-Poisson system with a perturbation Abstract  PREVIEW  FULL TEXT
Juntao Sun, Tsung-fang Wu
 
Vol 46, No 2 (December 2015) Multiple solutions to the Bahri-Coron problem in the complement of a thin tubular neighbourhood of a manifold Abstract  PREVIEW  Full text
Monica Clapp, Juan Carlos Fernández
 
Vol 49, No 1 (March 2017) Resonant Robin problems with indefinite and unbounded potential Abstract  PREVIEW  FULL TEXT
Nikolaos S. Papageorgiou, George Smyrlis
 
Vol 48, No 1 (September 2016) Multiplicity theorems for resonant and superlinear nonhomogeneous elliptic equations Abstract  PREVIEW  FULL TEXT
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu
 
Vol 49, No 2 (June 2017) Multiple positive solutions for a fractional elliptic systems involving sign-changing weight Abstract  PREVIEW  FULL TEXT
Haining Fan
 
Vol 49, No 2 (June 2017) Strongly resonant Robin problems with idefinite and unbounded potential Abstract  PREVIEW  FULL TEXT
Nikolaos S. Papageorgiou, George Smyrlis
 
Vol 51, No 2 (June 2018) On a singular semilinear elliptic problem: multiple solutions via critical point theory Abstract  PREVIEW  FULL TEXT
George Smyrlis, Francesca Faraci
 
Vol 45, No 2 (June 2015) Resonant Neumann equations with indefinite linear part Abstract  Full Text
Roberto Livrea, Nikolaos S. Papageorgiou, Giuseppina Barletta
 
Vol 45, No 2 (June 2015) Multiple nonsemitrivial solutions for a class of degenerate quasilinear elliptic systems Abstract  Full Text
A. Hadjian, N. B. Zographopoulos, Ghasem Alizadeh Afrouzi
 
Vol 44, No 1 (September 2014) Index theory for linear elliptic equation and multiple solutions for asymptotically linear elliptic equation with resonance Abstract  FULL TEXT
Yuan Shan, Keqiang Li
 
Vol 15, No 2 (June 2000) Multiple solutions of degenerate perturbed elliptic problems involving a subcritical Sobolev exponent Abstract  FULL TEXT
Florica Şt. Cîrstea, Vicenţiu D. Rădulescu
 
Vol 19, No 1 (March 2002) Existence of multiple positive solutions for a nonlocal boundary value problem Abstract  FULL TEXT
George L. Karakostas, Panagiotis Ch. Tsamatos
 
Vol 22, No 2 (December 2003) Existence and multiplicity results for wave equations with time-independent nonlinearity Abstract  FULL TEXT
Juha Berkovits, Herbert Leinfelder, Vesa Mustonen
 
Vol 3, No 1 (March 1994) Remarks on multiple solutions for asymptotically linear elliptic boundary value problems Abstract  FULL TEXT
Kung Ching Chang, Shujie Li, Jiaquan Liu
 
Vol 26, No 1 (September 2005) On multiple solutions of the exterior Neumann problem involving critical Sobolev exponent Abstract  FULL TEXT
Jan Chabrowski, Michael Willem
 
Vol 10, No 1 (September 1997) Existence of multiple solutions of a two-point boundary value problem at resonance Abstract  FULL TEXT
Shujie Li, Jiabao Su
 
Vol 10, No 2 (December 1997) Solutions of superlinear at zero elliptic equations via Morse theory Abstract  FULL TEXT
Vitaly Moroz
 
Vol 28, No 2 (December 2006) Multiplicity of solutions for some elliptic equations involving critical and supercritical Sobolev exponents Abstract  FULL TEXT
Shujie Li, Zhaoli Liu
 
Vol 12, No 1 (September 1998) The effect of the graph topology on a semilinear elliptic equation with critical exponent Abstract  FULL TEXT
Jan Chabrowski, Shusen Yan
 
Vol 34, No 1 (September 2009) Multiple nontrivial solutions of Neumann $p$-Laplacian systems Abstract  FULL TEXT
Dumitru Motreanu, Kanishka Perera
 
1 - 20 of 20 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism